# SDR R61A2022122700779

- Difficulty date: December 5, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 22,510 hours, 15,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17013939001
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 CROSSBEAM HAS MULTIPLE AREAS OF CORROSION OUTBOARD OF THE R/H INBOARD SEAT TRACK BEAM AS MARKED.  PERFORMED PERMANENT REPAIR ON CROSSBEAM FR 14 O/B OF RH I/B SEAT TRACK. REF EMB SRM 53-00-10 REPAIR 03
